≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Feeling lack of emotions-Kadwa

Good morning, I've been experiencing lack of / flat emotions/ numbness. It has been close to a year. I do not feel sad, I dont feel much nothing moves me happy or sad..I don't feel excitement.it's scary to be this way.. maybe this is apathy/anhedonia. Prior to this happening I had feel depressed a year ago and on medication but the depression was mild.Inability to enjoy life, inability to form close and fulfilling relationships, disconnection..no feelings inside..
I am well functioning, dont look sad, I have no other complaints, 48 yr old female from the US, any help is appreciated! TY
[Edited by Fatigued on 2019-03-20 12:13:06]
 
  Fatigued on 2019-03-20
This is just a forum. Assume posts are not from medical professionals.
Hi,
Kadwa has not been on here for some time.

Are you still on low dose Paxil?

You are having “ Emotional Blunting” which
Is a side effect of anti depressant medication.

One has to decide what system to use.
Homeopathy is not going to work right as
A constant antidote to allopathic side effects.
You have to slowly get off Paxil and get the remedy
That matches your state and most likely what matches what
Was going on when you first became depressed.
 
simone717 7 months ago
Gm, Simone yes I am on 10 mg...I became depressed from overwhelming sciatica pain and burning 4 years ago.Resolved now
 
Fatigued 7 months ago
You have to follow dr instructions about reducing
Paxil and then having none at all. There have been
Numerous people on here in the past, who got off
Anti depressants. When they started getting off it,
They took nux vomica a few times to help flush it out of their system.
But, they did have to put up with some body symptoms
And anxiety while doing it.

After they completed withdrawal, they were given a remedy for
Whatever was left. Homeopathy works, because
It is based on the fact that the body will not tolerate
Two similar states. The body reacts to the correct
Remedy - which is highly diluted as if it is a second
Similar state. The body ups your life force to clear
The remedy. At the same time it is also clearing
The real problem.

Feelings of depression, sadness etc can come up
For some hours and then release for good.
 
simone717 7 months ago
Said:

Feelings of depression, sadness etc can come up
For some hours and then release for good.

But coming daily is a strange symptom.
 
Ibrahim3 7 months ago
Hi Ibrahim,

She is not having “feelings” at all due to Paxil.

I am trying to explain that After not taking Paxil,
Using the right remedy for symptoms at that time-
Old feelings may come up for a short time.
 
simone717 7 months ago
Thank you , Simone.So no remedies can help restore my feelings at least somewhat?
 
Fatigued 7 months ago
They will not work right because Paxil is actively
Dulling and suppressing - so it is like saying
I want to have a bottle of wine and I want a remedy
That will stop me from being drunk while I drink it.
 
simone717 7 months ago
Simone, I took your advice and got off the paxil.It has been 4 weeks now.I see no improvement in my ability to feel pleasure.


(how I feel inside like I am made of stone)
I've been experiencing lack of / flat emotions/ numbness. It has been close to a year. I dont feel much nothing moves me happy or sad..I don't feel excitement.Inability to enjoy life, inability to form close and fulfilling relationships, disconnection..no feelings inside.. i feel dead on the inside..

Can you recommend any remedies?
 
Fatigued 4 months ago
Hi,

I would start with nux vomica 200c. Take one dose,
3 pills, in the evening . Observe for a few days
And report. This is to help get Paxil to release
From your body.
 
simone717 4 months ago
Thank you, will do!
 
Fatigued 4 months ago
Simone, I forgot to ask you if there is a remedy to restore my feelings? Did the paxil lower dopamine levels because my reward system of feeling pleasure on all levels is non existent? ty
 
Fatigued 4 months ago
Definitely fatigue there are remedies to address what you define as a state where you are not able to feel emotions.

Simone, I thought Nux 6c either alone or in conjunction with sulph. 6c would have done the job. However you are free to go ahead with 200c if you feel so.
 
maheeru 4 months ago
Hi fatigued,

Nice that Maheeru interjected here. He knows
A lot more than I do.

Maheeru: can you please prescribe doses and
Amounts and times?


Also, what is going on with you is a common
Effect of Paxil- you just need to detox from
It. Many drugs do this type of thing- I have seen
People take two to 3 weeks to feel human
After just a few doses of Flonase nose spray.
 
simone717 4 months ago
Yes, thank you both..I also feel indifference and apathy...basically numbess of emotions...I was only on 10mg of paxil..Anyway a rwmedy can be presribed that would be great...I read about Phos Acid, thoughts on that???
 
Fatigued 4 months ago
Phos.Acid .. possibly a good choice only if your have two more symptoms. one a grief in the past second lose of vital fluids. and both of these condition should clearly appear on your face. only than the phos.acid will cover the entire person.

This is the beauty of homeopathy it does not cure the disease but the entire person. emotionally, physically and mentally etc from head to toe.

Second option can be kali.mur .. along with or after any remedy. but one day gap is a must. other suggestions will be given by the one who is taking the case ...



Good Luck
 
Best1 4 months ago
Simone and Fatigue

Nux 6c at evening and Sulph. 6c at morning. One dose per day for two weeks. If needed leave two weeks without medicine and repeat one more cycle the next month.

Phos. Ac sounds a good option. But it's a good idea to do this detox as simone suggested.
 
maheeru 4 months ago
Best1

Always when symptoms are analysed, the pattern matching should go like patient vs remedy profile and not vice versa. It is not mandatory for a patient to have all the symptoms of a homeopathic medicine on his/her person to take it.

When the first remedy prescription is under discussion, there is a choice for second remedy as well.... Kali mur? deja vu.

You are a new member, welcome.
[Edited by maheeru on 2019-07-10 18:01:18]
 
maheeru 4 months ago
Hi,

I second Maheeru’s advice. The lower potencies
Are good for drainage and detox. After that
One sees what is there . Please report if you
Have new symptoms or aggravation of old
Symptoms while doing this protocol.
 
simone717 4 months ago
Simome:
Yes, my emotional intensity is almost non existent as are my fight or flight feelings.I feel flat it is the scariest and most uncomfortable feeling I ever had in my life.Does this mean the Paxil caused low dopamine ??
 
Fatigued 4 months ago
Hi,

All Antidepressants, have been found to
Cause what you have ...”emotional blunting”
It is the number 3 reason beside weight gain,
And cannot remember reason 2 right now-
It is why people get off the meds.

Many studies have been done and all they can
Agree on is that there is a delicate balance
Between serotonin, dopamine, and norepinephrine and
That these meds disrupt that balance. Solutions
Offered are take lower doses, exercise more.

This reminds me of birth control pills effects.
A long time ago, a study was done where
They found that if only One birth control pill
Could be released in micro doses , the one pill
Had enough in it to last an entire lifetime.

Drs know anti depressants do not work very well
But that is all they have right now.Also women have
Depression, emotional problems from birth control
Pills-and instead of telling women to stop? They
Tell you to take anti depressants.
[Edited by simone717 on 2019-07-11 13:14:44]
 
simone717 4 months ago
I also suggest that you find a well trained shiatsu
Or acupressure massage person. You can look
Up shiatsu association of North America. This is
Not your regular massage person who took
A week end course in either of these types of massage.

You wear your clothes- they work the spine.
They are able to speed up release of drugs
Really well, and get you anchored back into
Your body again. I highly recommend this.
 
simone717 4 months ago
Any recommemdations for remedies in regards to emotional blunting I can now take.?
 
Fatigued 3 months ago
Hi-
A week ago , Maheeru advised nux 6c at night,
Sulphur 6c at morning. For 2weeks.

Are you doing this?
 
simone717 3 months ago
If you need new genuine and working suggestion I can send you my questionnaire.
 
Best1 3 months ago
Fatigued, on a closer look, I'm willing to see beyond Phos. Acid. I'm inclined towards Helleborus/Sepia. If you don't see good effects from Nux+sulph or you are fixated on Phos. Ac you can take my suggestion and go from there. Read upon both and start on either one based on close match.

Interestingly new remedies like Posit., Herin. have some of your sensations.
 
maheeru 3 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.